# SDR VJ9800155

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445501
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR RETURNED, NOSE GEAR UNSAFE LIGHT ON AFTER RETRACTION.  CYCLED THE GEAR WITH THE SAME INDICATION.  REPLACED NOSE GEAR RETRACT CYLINDER AND OPS CHECKED GOOD PER MM32-32-06.  PAGES 201-205 AIRCRAFT OK FOR SERVICE.
